# SDR 2005UALA00411

- Difficulty date: May 4, 2005
- Submitted: May 10, 2005
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 37,155 hours, 13,499 cycles
- Engine: Iae V2527A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Compressor
- Condition: Stalled
- Location: Lt & Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

CREW HAD MOMENTARY ENGINE STALL ECAM FOR BOTH ENGINES.  EVENT LASTED 2 SECONDS AND SUBSEQUENT PARAMETERS WERE NORMAL.    CAUSED BY A COMBINATION OF UNIQUE FLIGHT CONTROL INPUT , AND ENVIRONMENTAL FACTORS , AND SPECIFIC ENGINE CONDITIONS .  THE FIX FOR THIS PROBLEM WAS AN ENGINE CHANGE.  RISK ANALYSIS BY AIRBUS AND IAE SHOW RISK OF RE-OCCURRENCE OF THIS EVENT AS EXCEEDINGLY LOW.  HOWEVER, TO FURTHER REDUCE RISK DOWN TO ZERO, ENGINE CONTROL SOFTWARE UPGRADES FROM ENGINE OEM IS DUE IN 2006.
